# SDR IPXA10562416

- Difficulty date: September 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Worn
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK FLOORBOARD AT BS 480-560, LBL 25-45 EDGING COMPOUND MISSING FROM SEVERAL AREAS AND TOP OF FLOORBOARD IS WORN THROUGH.  REPLACED FLOORBOARD IAW EO B757-5320-9692-G.
